# SDR IXXA060508S

- Difficulty date: January 22, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Zone 300
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT ELEVATOR UPPER SKIN IS BENT AT OUTBOARD HINGE CUTOUT.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 51-1-8, 51-1-24, 51-1-21 AND DOUGLAS DRAWING J644400.
